# SDR FDEA201105211923

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5083
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AREA AT STA 1520, LBL 14 FLOORBEAM WITH FASTNER HOLE ELONGATED REPAIRED FLOORBEAM AT STA 1520 IAW SRM 53-00-51, REPAIR 5 CATEGORY "A" MAJOR REPAIR.
